Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Groves' Scheme on Restricted Domains

Bengt Holmström
Econometrica
Vol. 47, No. 5 (Sep., 1979), pp. 1137-1144
Published by: The Econometric Society
DOI: 10.2307/1911954
Stable URL: http://www.jstor.org/stable/1911954
Page Count: 8
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Groves' Scheme on Restricted Domains
Preview not available

Abstract

It is proved that Groves' scheme is unique on restricted domains which are smoothly connected, in particular convex domains. This generalizes earlier uniqueness results by Green and Laffont and Walker. An example shows that uniqueness may be lost if the domain is not smoothly connected.

Page Thumbnails

  • Thumbnail: Page 
1137
    1137
  • Thumbnail: Page 
1138
    1138
  • Thumbnail: Page 
1139
    1139
  • Thumbnail: Page 
1140
    1140
  • Thumbnail: Page 
1141
    1141
  • Thumbnail: Page 
1142
    1142
  • Thumbnail: Page 
1143
    1143
  • Thumbnail: Page 
1144
    1144